# SDR IPXA2020033053628

- Difficulty date: March 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 29,761 hours, 18,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002155A
- Part serial: A1799
- Condition: Delaminated
- Location: Lt Wng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CP12#1 SLAT REMOVE FOR REPAIRREPAIRED IAW SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-2
